# SDR FDEA201006262191

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 78,743 hours, 32,459 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 7075T6511
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Part time: 78,743 hours, 32,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED, NR 3 AC BAY AFT PRESSURE BULKHEAD FS 595.0. REPAIRED STIFFENER IAW SRM 53-00-01 FIG 7 CLASSIFIED AS A MAJOR REPAIR.
